# SDR DALA2025100607264

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 77,261 hours, 25,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTA MONITOR INSPECTION LOG REF ERA 629266-14 WHILE ACCOMPLISHING INITIAL INSPECTIONS PER WC 2020-2379, THE UPPER FLANGE FRAME WAS FOUND DENTED AT BSTA 1500, BETWEEN S-26L & S-27L. THE DAMAGE IS OUT OF THE SCOPE OF B757-300 SRM 53-00-07-1A PROCEDURE 1 SINCE DENTS ARE NOT PERMITTED. CORRECTIVE ACTION: REF ERA 629266-14AD. (1232579)
